# SDR SWAA2022021616937

- Difficulty date: May 12, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 41,562 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT R/H SHIELD SPLICE HAS CORROSION AS MARKED. / REMOVED AND REPLACED AFT CARGO PIT R/H SHIELD SPLICE IAW BOEING DWG 146A8127 REV: - AND B737 SRM 51-40-02-0G-0
